Previous |  Up |  Next


Title: ${\frak A} (1,1)$ can be strongly embedded into category of semigroups (English)
Author: Sichler, Jiří
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 9
Issue: 2
Year: 1968
Pages: 257-262
Category: math
MSC: 08-10
MSC: 08Axx
MSC: 18Bxx
MSC: 20Mxx
idZBL: Zbl 0167.28404
idMR: MR0237395
Date available: 2008-06-05T20:28:04Z
Last updated: 2012-04-27
Stable URL:
Reference: [1] Z. HEDRLÍN J. LAMBEK: How comprehensive is the category of appear in J. of Algebra. MR 0237611
Reference: [2] Z. HEDRLÍN A. PULTR: On full embeddings of categories of algebras.Ill. J. of Math. 10 (1966), 392-406. MR 0191858
Reference: [3] A. PULTR: Eine Bemerkung über volle Einbettungen von Kategorien von Algebren.submitted to Math. Annalen. Zbl 0174.30002
Reference: [4] V. DLAB B. H. NEUMANN: Semigroups with few endomorphisms.submitted to Austr. M. J.


Files Size Format View
CommentatMathUnivCarol_009-1968-2_7.pdf 513.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo